# SDR TRBA2010001SUP

- Difficulty date: January 11, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N434AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 434
- Aircraft time: 26,716 hours, 29,353 cycles
- Engine: Pwa PW127
- Engine time: 24,422 hours, 26,131 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Part time: 24,422 hours, 26,131 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F, E, A

## Discrepancy

NORMAL CLIMBOUT ABOUT 6000 FT HAD A NR 1 ENGINE FIRE INDICATION AS WELL AS VISUAL CONFIRMATION.  RAN MEMORY ITEMS EPC & AOM 1 CHECKLIST. FIRE DID NOT GO OUT UNTIL SHORT FINAL. BOTH AGENTS DISCHARGED.  REMOVE LT ENGINE SN-127056 IAW JIC 72-01-00. REPAIRED LT ENGINE LOWER NACELLE AREA IAW EO E2-54MR-028. ENGINE INSTALLED PW127TM SN 127060.
